Affordable Access

Publisher Website

The [formula omitted]– [formula omitted]mapping problem for factorable matrices I

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
341
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2007.10.061
Keywords
  • Mapping Theorem
  • Sequence Spaces

Abstract

Abstract We find necessary and sufficient conditions for the class of factorable matrices M ( a , b ) to map w 0 ( p ) into w 0 ( q ) for 0 < p , q ⩽ ∞ except for the case 0 < q < p ⩽ 1 which will be treated in a separate paper.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments